MAUDE Adverse Event Report: INTELLIGENT ENDOSCOPY SMARTBAND MULTI-BAND LIGATION SYSTEM; LIGATOR

INTELLIGENT ENDOSCOPY SMARTBAND MULTI-BAND LIGATION SYSTEM; LIGATOR
Model Number SLK-6-LF
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure which included use of their smartband multi-band ligation system an area of bleeding in the patient's throat was noted.No medical intervention was administered.The patient is reported to be doing fine.The procedure was completed successfully utilizing the ligation system.
 
Additional Manufacturer Narrative
The ligation system subject of the reported event will be returned for evaluation.The device history record was reviewed and confirmed that the device was manufactured to specification.There have been no other complaints associated with this lot.Intelligent endoscopy's distributor will offer in-service training on the proper use and operation of the smartband multi-band ligation system.A follow-up mdr will be submitted should additional information become available.
 
Additional Manufacturer Narrative
The ligation system subject of the reported event was returned for evaluation.The evaluation confirmed that the device was smooth as designed and no abnormalities were identified.The reported event is likely attributed to the intubation process of the patient during the procedure.No additional issues were noted.

Brand Name
SMARTBAND MULTI-BAND LIGATION SYSTEM
Common Device Name
LIGATOR
Manufacturer (Section D)
INTELLIGENT ENDOSCOPY
4740 commercial park ct ste 1
clemmons NC 27012
Manufacturer (Section G)
INTELLIGENT ENDOSCOPY
4740 commercial park ct ste 1
clemmons NC 27012
Manufacturer Contact
coletta cohara
4740 commercial park ct ste 1
clemmons, NC 27012
4403586251
MDR Report Key12967383
Report Number3011324403-2021-00001
Device Sequence Number13829281
Product Code MND
UDI-Device Identifier00850261006033
UDI-Public00850261006033
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLK-6-LF
Device Catalogue NumberIE11004
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date03/25/2022
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown